Robust Controller Design for Discrete Uncertain Multiple Time-Delay Systems

[+] Author and Article Information
Feng-Hsiag Hsiao

Department of Electrical Engineering, Chang Gung College of Medicine and Technology, 259, Wen-Hwa 1st Road, Kwei-San, Taoyuan Shian, Taiwan 333

Shing-Tai Pan, Ching-Cheng Teng

Institute & Department of Control Engineering, National Chiao Tung University, 1001, Ta Hsueh Road, Hsinchu, Taiwan 300

J. Dyn. Sys., Meas., Control 119(1), 122-127 (Mar 01, 1997) (6 pages) doi:10.1115/1.2801203 History: Received April 01, 1994; Revised February 01, 1996; Online December 03, 2007


We derive a variety of succinct criteria of robust stability for discrete uncertain systems which contain multiple delays and a class of series nonlinearities. Each result is expressed by a brief inequality and corresponds to compromise between simplicity and sharpness. The properties of norm are employed to investigate robustness conditions that guarantee asymptotic stability rather than ultimate boundedness of trajectories. It is shown that the uncertainties, nonlinearities, and delays are the factors of instability of the overall system, between which some compromise is necessary.

Copyright © 1997 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In